Journal of Differential Geometry

The transverse index theorem for proper cocompact actions of Lie groupoids

Markus J. Pflaum, Hessel Posthuma, and Xiang Tang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Given a proper, cocompact action of a Lie groupoid, we define a higher index pairing between invariant elliptic differential operators and smooth groupoid cohomology classes. We prove a cohomological index formula for this pairing by applying the van Est map and algebraic index theory. Finally we discuss in examples the meaning of the index pairing and our index formula.

Article information

Source
J. Differential Geom. Volume 99, Number 3 (2015), 443-472.

Dates
First available in Project Euclid: 25 February 2015

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1424880982

Digital Object Identifier
doi:10.4310/jdg/1424880982

Mathematical Reviews number (MathSciNet)
MR3316973

Zentralblatt MATH identifier
1328.58017

Citation

Pflaum, Markus J.; Posthuma, Hessel; Tang, Xiang. The transverse index theorem for proper cocompact actions of Lie groupoids. J. Differential Geom. 99 (2015), no. 3, 443--472. doi:10.4310/jdg/1424880982. http://projecteuclid.org/euclid.jdg/1424880982.


Export citation